# SDR DHL9671549D

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 60357
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND FLOOR BOARD SUPPORT BEAM HAS CORROSION AT STA 1135 BETWEEN LBL 50 AND LBL 60.  REMOVED AND REPLACED NEW SUPPORT CHANNEL PER SRM 51-10-1 AND SRM 51-30-2.
